# SDR UPS97425182

- Difficulty date: October 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N677UP
- Make and model: Boeing 747123F
- Aircraft serial: 20391
- System (JASC): 5530 · Vertical Stabilizer
- Part: T-Fitting
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, FOUND T-FITTING CRACKED AT FIN STA 143 2ND RIB FROM BELOW.  INTERNAL LT SIDE JUST AFT OF FRONT SPAR FROM VERT STAB.  REPLACED T-FITTING AT FIN STA 143 LT ACC SRM 51-30-02.
